# SDR AALA2018090759013

- Difficulty date: August 23, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 221EF AT FRAMES 16 TO 20,  Y254 TO Y1292.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIGURE 20106, AND IRM 9701, REVISION H.
